# SDR AALA202111199640

- Difficulty date: November 14, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 71,418 hours, 8,944 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR LATCH INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202111169640: ADJUSTED LAVATORY 2F-1L DOOR LATCH PER  CMM 25-45-80.** (CLOSED)
